Reference Summary - Hanelt, B. and J. Janovy Jr., 2002
Details for Hanelt, B. and J. Janovy Jr., 2002
 
Citation Hanelt, B. and J. Janovy Jr. 2002 Morphometric analysis of nonadult characters of common species of American Gordiids (Nematomorpha: Gordioidea). Journal of Parasitology. 88(3):557-562.
DOI / ISBN
Paper URL
Ref. No. 2369
Language English
Usage not used yet
Comments on the publication
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references
Glossary [ e.g. cnidaria]
Back to Search
Comments & Corrections